# SDR DHL2000803104

- Difficulty date: January 13, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLIGHT COMPARTMENT MID F/E SEAT TRACK LT WORN.  REMOVED DAMAGED TRACK IAW SRM 53-40-1 PAGE 201-203, CLEANED AND PERFORMED ANTI CORROSIVE TREATMENT AND PRIMED IAW SRM 51-1-8 PAGE 11-12.  INSTALLED NEW TRACK IAW SRM 53-40 1 PAGE 202-203.
